# SDR DXTA201711300001

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 2,164 hours, 1,718 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00715XL
- Condition: Failed
- Location: Rt Engine
- Part time: 980 hours, 784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JUST AFTER STARTING THE TAXI, A STRONG ELECTRICAL BURNING SMELL FILLED THE COCKPIT AND CABIN. TROUBLESHOT BURNING SMELL. CAUSE OF SMELL SUSPECTED TO BE ASSOCIATED STARTER GENERATOR FAILURE. REMOVED AND REPLACED RT ENGINE STARTER GENERATOR. PERFORMED GROUND RUNS AFTER STARTER GENERATOR REPLACEMENT AND OPERATED ALL ELECTRICAL SYSTEMS. NO DEFECTS NOTED AND NO BURNING SMELL PRESENT AT THIS TIME.
